MAUDE Adverse Event Report: MAILLEFER INSTRUMENTS HOLDING SARL WAVEONE GOLD PRIMARY 6-FILE STER 25MM; FILE, PULP CANAL, ENDODONTIC

MAILLEFER INSTRUMENTS HOLDING SARL WAVEONE GOLD PRIMARY 6-FILE STER 25MM; FILE, PULP CANAL, ENDODONTIC
Catalog Number A0756225G0P03
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
In this event it is reported that a waveone gold primary 6-file ster 25mm file broke during use.Reportedly, broken part was retrieved but no information was received about any patient injury.Further information requested.
 
Additional Manufacturer Narrative
There has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21cfr part 803.The device was not returned for evaluation.However, the lot number was provided and retained-product testing and/or dhr review are planned.The results will be submitted as they become available.
 
Additional Manufacturer Narrative
Additional information received: we received the following information regarding this complaint: has any patient been injured? no.Has any further medical or surgical treatment been necessary after the event? yes, the broken part of the root canal has been removed.Please return the material for investigation.The broken file has been discarded.This is a follow report for this additional information.The investigation results for this complaint are: involved waveone gold primary file 25mm that broke during use was not returned and cannot be analyzed.Moreover, no unused file is available for evaluation.Nothing unusual to report was found during dhr review (batch #1860947).Root causes are not identified.We will track this kind of event and monitor the trend.Potential root causes may be incorrect technique, overuse, excessive wear, patient condition and behavior during treatment or material issue (no analysis of the broken fragments possible).In addition, there are further circumstances on the conditions in dentistry (used disinfectants, training/knowledge status), or any other environmental conditions, which are unknown to us and may also have an impact on the reported failure mode.

Brand Name
WAVEONE GOLD PRIMARY 6-FILE STER 25MM
Common Device Name
FILE, PULP CANAL, ENDODONTIC
Manufacturer (Section D)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ  CH-1338
Manufacturer (Section G)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ   CH-1338
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key22704763
Report Number8031010-2025-00131
Device Sequence Number9036071
Product Code EKS
UDI-Device IdentifierD716WGPRIME251
UDI-PublicD716WGPRIME251
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberA0756225G0P03
Device Lot Number1860947
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date07/28/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/28/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/04/2025
Supplement Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/13/2024
Usage of Device A
Patient Sequence Number1
Patient SexUnknown